# SDR GUUA94132060310A

- Difficulty date: June 3, 2010
- Submitted: June 4, 2010
- Operation: Air carrier
- Aircraft: N17541
- Make and model: Beech 1900D
- Aircraft serial: UE203
- Aircraft time: 29,665 hours, 34,497 cycles
- Engine: Pwa PT6A67D
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: ML327
- Condition: Inoperative
- Location: Mlg Indicator
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

DURING APPROACH SELECTED LANDING GEAR DOWN HAD GREEN LIGHT INDICATION ON THE MAIN GEAR BUT NOT ON THE NOSEWHEEL. R & R LANDING GEAR INDICATOR BULBS.
